Publication detail
Myshkis type oscillation criteria for second-order linear delay differential equations
OPLUŠTIL, Z. ŠREMR, J.
Original Title
Myshkis type oscillation criteria for second-order linear delay differential equations
Type
journal article in Web of Science
Language
English
Original Abstract
New Myshkis type oscillation criteria for second-order linear delay differential equations are obtained which generalise and, under some natural additional assumptions, improve previously known results.
Keywords
Linear second-order delay differential equation; oscillatory solution, Myshkis type criteria
Authors
OPLUŠTIL, Z.; ŠREMR, J.
RIV year
2015
Released
20. 8. 2015
Publisher
Springer Verlag
Location
Vienna, Austria
ISBN
0026-9255
Periodical
Monatshefte fuer Mathematik
Year of study
2015 (1)
Number
1
State
Republic of Austria
Pages from
143
Pages to
161
Pages count
19
URL
BibTex
@article{BUT115585,
author="Zdeněk {Opluštil} and Jiří {Šremr}",
title="Myshkis type oscillation criteria for second-order linear delay differential equations",
journal="Monatshefte fuer Mathematik",
year="2015",
volume="2015 (1)",
number="1",
pages="143--161",
doi="10.1007/s00605-014-0719-y",
issn="0026-9255",
url="http://link.springer.com/article/10.1007/s00605-014-0719-y"
}